I am taking savella, lamotrigine, dexedrine, tramadol, avapro, singulair, nasonex, lasix, crestor, hydroxyzine and hydrocodone. Every two or three weeks, I have flu-like symptoms for a day or two. I don't know if any or all of these cause the symptoms. I have fibromyalgia and most of these are to reduce my pain and fatigue, but nothing really seems to help. Maybe just make it worse.
Do any drugs cause frequent flu like symptoms?
- 17 Nov 2011 by poppinpills
17 Nov 2011
You make me feel good. I thought I take a lot of meds each day. You take more than me. I'm not surprised they give you some kind of crummy feelings. But when you said Flu like symptoms what came to my mind of opiate withdrawal. You only seem to take 1 opiate. Do you run out of Hydrocodone early, and then have to wait a week or 2 to get more? And do the flu like symptoms go away shortly after you get more? If so then you know where they are coming from. That's the only idea I have, because I'm not even sure what all those drugs are. I know most of them, but not all of them. Hopefully someone else knows more than me. Have you asked your doc what could be causing the flu symptoms? What did he say? It wouldn't shock me one bit if he said he didn't know. That would be so typical.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took Lipitor for several months and frequent urination and lower back weakness and some pain started. I do not take any other drugs. I stopped ...
1 answer • 11 Dec 2009
I am currently Taking Phentermine for weight loss, I have flu like symptoms with sore throat and headache,I also work with small autistic children so ...
1 answer • 18 Feb 2011
Is pms, nausea and flu like symptoms including chills, body aches and headaches the last 3 weeks of the pack common? I have been taking Seasonique ...
1 answer • 6 Jun 2011
I currently take 75mg of immediate release effexor. I have a hard time swallowing pills so that was all I could take. I split the dose in half and ...
2 answers • 5 Apr 2013
... infection and now it's gone but symptoms remain. I think it's anxiety related. Anyone have any experience?
2 answers • 31 Oct 2014